# SDR CALA2017061601822

- Difficulty date: June 12, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 60,212 hours, 20,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Light Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIN PULLED OUT OF THE CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT 29C. . REINSTALLED RED WIRE PIN INTO THE CONNECTOR, OPS CHECKED NORMAL.
